# SDR CA050623007

- Difficulty date: June 4, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 3,211 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550175400
- Part serial: 66896525
- Condition: Inoperative
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ROUTINE INSPECTION BOTH ENGINE START IGNITERS WERE FOUND TO HAVE LOOSE CENTER ELECTRODES.   REMOVED AND REPLACED WITH NEW IGNITERS.
